Please or to access all these features

General health

Mumsnet doesn't verify the qualifications of users. If you have medical concerns, please consult a healthcare professional.

Gutted that I have to take an antibiotic due to tick bite

26 replies

HumphreyCobblers · 06/08/2019 09:02

When I have been working so hard on my gut biome!

Woke up to a bullseye rash on the tick bite that I got a couple of weeks ago. Now facing a three week course of antibiotics Sad , although of course I am grateful that I hopefully will not get Lyme disease.

But all that homemade sauerkraut, home made yoghurt, eating a MASSIVE variety of veg....all going to be wiped out Sad

Anyone taken this course for Lyme? What was it like? Am picking them up in an hour.

OP posts:
Geekster1963 · 07/08/2019 23:33

I always feel bloated up while on antibiotics. I'm currently on my 11th course of them this year. I try and avoid too much sugar while I'm on them which seems to help.

New posts on this thread. Refresh page